# SDR 03FDEA01617

- Difficulty date: September 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON INTERNAL STRAP BS 683 BELOW STR 26 LT .     REMOVED CORROSION ON INTERNAL STRAP BS 683 BELOW STR 26 LT OF A AREA 2 X 2 X .005   OF ORIGINAL .063 MATERIAL.  FOUND IN LIMITS I.A.W. BOEING SRM 53-30-1.  WORK DONE IAW   BOEING 727 SRM 53-10-1, BOEING 727 SRM 53-30-3, BOEING 727 SRM 51-30-2, BOEING 727 SRM   51-10-6.
